# SDR SWIA201439460

- Difficulty date: September 22, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 29,247 hours, 27,159 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER SKIN CRACKED AT UPPER MID NUTPLATE HOLE.  C-CHECK, REPAIRED CARGO DOOR INNER SKIN CRACK AT UPPER MID NUTPLATE HOLE IAW STS EA.
